Sommation effective d’une somme de Borel par séries de factorielles / Effective Borel-resummation by factorial series

Abstract :

In this article, we consider the effective resummation of a Borel sum by its associated factorial series expansion. Our approach provides concrete estimates for the remainder term when truncating this factorial series. We then generalize a theorem of Nevanlinna which gives us the natural framework to extend the factorial series method for Borel-resummable fractional power series expansions.

Type de document :
Article dans une revue
Annales de l'Institut Fourier, Association des Annales de l'Institut Fourier, 2007, 57 (2), pp.421-456. 〈10.5802/aif.2263〉
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01389260
Contributeur : Okina Université d'Angers <>
Soumis le : vendredi 28 octobre 2016 - 11:17:25
Dernière modification le : lundi 1 octobre 2018 - 19:48:01

Lien texte intégral

Identifiants

Collections

Citation

Eric Delabaere, Jean-Marc Rasoamanana. Sommation effective d’une somme de Borel par séries de factorielles / Effective Borel-resummation by factorial series. Annales de l'Institut Fourier, Association des Annales de l'Institut Fourier, 2007, 57 (2), pp.421-456. 〈10.5802/aif.2263〉. 〈hal-01389260〉

Partager

Métriques

Consultations de la notice

62